1 Day Post Op, Low Fever and Blurry Eyes?
- Asked by Gotgirlsx4 in Perris,ca
- 8 months ago
Hello Doctors! I had my BA yesterday and I am now running a low fever of 99.5 even after taking 800 mg ibuprofen is this common? My PS told me I.need to cough and take deep breaths, why is this? I feel great other than a burning pain under my right armpit where my pain pump is. The other issue is that my eyes are very blurry, my PS suggested I remove my nausea patch but its been about 10 hours and I still see blurry, any idea about how long this last? Thank you all very much.
Low-grade fever after any operation but specifically breast augmentation today after surgery is.
After an operation the body's metabolic rate increases to initiate the healing process. This can translate into a low-grade fever.
Is it normal for your incision to be hard after 6 wks
These questions are best discussed with your surgeon.
Most early fevers are related to the anesthesia, and areas of partial collapse of the lungs, and deep breathing and coughing helps these areas to re-expand. The nausea medication can cause blurry vision, but that should be resolved by 10 hours. If not, call your surgeon for evaluation.
All the best.
POST OPERATIVE EVENTS IIN PLASTIC SURGERY
All you describe is perfectly natural recovery. The 99.5 fever is nothing to worry about and your surgeon is 100% correct in advice. Your eyes will clear up. When you have surgery you also must have and put up with recovery. Be patient. We do not get concerned unless fever is 101. Sounds like you are doing fine. My best, Dr C
Web reference: http://www.gcommonsmdplasticsurgery.com
Recent Breast Augmentation Reviews
Breast Augmentation Photos
Early post-op symptoms
Symptoms as you are experiencing is something that is best discussed and seen by your doctor. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.